# SDR UIEA2023060900619

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,879 hours, 206,985 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H AFT OVERWING EXIT BLANKET WIRING HAS TWO BROKEN WIRES (LINER REMOVED)( REPAIRED WIRES PER WDM 21-45-22-1 AND SWPM 20-10-13. )
